×

Found 1,721 Documents (Results 1–100)

On analogues of Herbrand’s and Harrop’s theorems for the joint logic of problems and propositions QHC. (English. Russian original) Zbl 07820607

Dokl. Math. 108, No. 3, 528-532 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 514, No. 1, 123-128 (2023).
MSC:  03Fxx 03-XX 03Bxx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software